# SDR SWAA2024052979260

- Difficulty date: April 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED BS 663 AND LBL 35 AT WING CENTER SECTION 2024-293579<[01] TOOLS USED CALIPER P/N 500-197-30 SIN B20189521 DUE DATE 26-JAN-25;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 23-MAY-24.;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8342514561; DUE DATE: 22-FEB-25.;[04] TOOL USED: SCALE P/N: CR5200; S/N: 8342514551; DUE DATE: 17-FEB-25.;[05] TOOL USED ON STEP 12 ULTRASONIC FLAW DETECTOR P/N: EPOCH 600 S/N 130547106 DUE DATE: 25-AUG-24;[06] REPAIRED VAPOR BARRIER LOCATED BS 663 AND LBL 35 AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUAL SING OFF BELOW.;[07] REPAIRED VAPOR BARRIER LOCATED BS 663 AND LBL 35 AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUAL SING OFF BELOW RII;[08] REPAIRED VAPOR BARRIER LOCATED BS 663 AND LBL 35 AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 RII COMPLETED
